RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2003, Volume 136, Number 3, Pages 444–462 (Mi tmf236)  

This article is cited in 4 scientific papers (total in 4 papers)

Spontaneous Magnetization in the Two-Dimensional Ising Model

Yu. M. Zinoviev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We suggest a new definition of the spontaneous magnetization. We calculate this spontaneous magnetization for the two-dimensional Ising model with free boundary conditions.

Keywords: magnetization, correlation function

DOI: https://doi.org/10.4213/tmf236

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2003, 136:3, 1280–1296

Bibliographic databases:

Document Type: Article
Received: 28.02.2002
Revised: 26.03.2003

Citation: Yu. M. Zinoviev, “Spontaneous Magnetization in the Two-Dimensional Ising Model”, TMF, 136:3 (2003), 444–462; Theoret. and Math. Phys., 136:3 (2003), 1280–1296

Citation in format AMSBIB
\Bibitem{Zin03}
\by Yu.~M.~Zinoviev
\paper Spontaneous Magnetization in the Two-Dimensional Ising Model
\jour TMF
\yr 2003
\vol 136
\issue 3
\pages 444--462
\mathnet{http://mi.mathnet.ru/tmf236}
\crossref{https://doi.org/10.4213/tmf236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025367}
\zmath{https://zbmath.org/?q=an:1178.82023}
\elib{http://elibrary.ru/item.asp?id=13430566}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 136
\issue 3
\pages 1280--1296
\crossref{https://doi.org/10.1023/A:1025651332465}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185966500007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf236
  • https://doi.org/10.4213/tmf236
  • http://mi.mathnet.ru/eng/tmf/v136/i3/p444

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “Pfaffian and the Kac–Ward Formula in the Two-Dimensional Ising Model”, Proc. Steklov Inst. Math., 251 (2005), 132–145  mathnet  mathscinet  zmath
    2. A. A. Biryukov, Ya. V. Degtyareva, M. A. Shleenkov, “Kompyuternoe modelirovanie fazovykh perekhodov v modeli Izinga s dalnimi korrelyatsiyami”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 9(100), 159–163  mathnet
    3. A. A. Biryukov, Ya. V. Degtyareva, “Model Izinga s dalnim vzaimodeistviem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:3 (2015), 415–424  mathnet  crossref  zmath  elib
    4. I. M. Ratner, “Eigenvalues of the transfer matrix of the three-dimensional Ising model in the particular case $n=m=2$”, Theoret. and Math. Phys., 199:3 (2019), 909–921  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:406
    Full text:140
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019